Contact Supplier for pricing
Health Care Suphedrine PE Tablets (No Suda) Pseudoephedrine Free. Maximum strength phenylephrine hydrochloride 10mg nasal decongestant, Non-Drowsy. Relives nasal & sinus congestion due to colds & allergies. Compare to the active ingredient in Sudafed PE maximum strength tablets. 18 tablets packed 24 to a case.